Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Concern about taking H1N1 vaccine while on TB medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Is it safe to get the h1n1 vaccine while taking isoniazid?
User :   Is it safe to get the h1n1 vaccine while taking isoniazid?
Doctor :   Hi
User :   Hello Doctor
User :   how are you?
Doctor :   yes it is
User :   Currently I am taking Isoniazid for my TB problem,
Doctor :   ok
User :   and in our school they are vaccinating students
Doctor :   ok
User :   and I am confuse whether I should take it or not, after looking all those side effects for H1N1 vaccine
User :   Is there would be any kind of future problem that I might face because of this?
Doctor :   H1N1 vaccine is a safe vaccine
Doctor :   the vaccine does protect the person from getting infected with H1N1 in future after getting sufficient immunity
Doctor :   if at all any complication do occurs which is rare will occur with in the vaccination period and not in future
User :   ok
User :   thank you very much doctor
User :   have a pleasant afternoon!
Doctor :   are you allergic to egg or its products
Doctor :   are you there?
Question is related to
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor